MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400164
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the clinic with recurring incontinence.The physician scoped the patient and cycled the artificial urinary sphincter (aus) implant device and determined that the cuff was not fully occluding.The physician removed and replaced the device through replacement surgery, and by measuring and downsizing the cuff to the correct measurement.There were no further signs or symptoms reported.
 
Additional Manufacturer Narrative
H6: the device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The patient symptom is a known risk associated with this device type/procedure, and it is noted as such in the instructions for use.D10: concomitant product udi for pump is (b)(4).D10: concomitant product udi for balloon is (b)(4).
 
Event or Problem Description
It was reported that the patient presented to the clinic with recurring incontinence.The physician scoped the patient and cycled the artificial urinary sphincter (aus) implant device and determined that the cuff was not fully occluding.The most likely/suspected cause of the recurring incontinence was the cuff size was too large.The physician removed and replaced the device through replacement surgery, and by measuring and downsizing the cuff to the correct measurement to fit correctly.There were no further signs or symptoms reported.
 
Additional Manufacturer Narrative

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key23595803
Report Number2124215-2025-79573
Device Sequence Number21166452
Product Code EZY
UDI-Device Identifier00878953000756
UDI-Public(01)00878953000756(17)270314(10)1100102400
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72400164
Device Catalogue Number72400164
Device Lot Number1100102400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/16/2025
Date Device Manufactured03/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOT: 1100558793 UPN 72400024 BALLOON FGS 61-70 CM; LOT: 1100558793 UPN 72400024 BALLOON FGS 61-70 CM; LOT: 1100688464 UPN 72404127 CONTROL PUMP FGS IZ; LOT: 1100688464 UPN 72404127 CONTROL PUMP FGS IZ
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale